A generalized approximation of the Fermi-Dirac integrals

X. Aymerich-Humet, F. Serra-Mestres, J. Millán

Research output: Contribution to journalArticleResearchpeer-review

76 Citations (Scopus)

Abstract

An analytical approximation for the Fermi-Dirac integral F j(η) for real j is proposed. This approximation works for -∞< η < ∞, with an error of 1.2% for -1/2< j < 1/2 and 0.7% for 1/2 < j < 5/2. The error increases with j for higher j values.
Original languageEnglish
Pages (from-to)2850-2851
JournalJournal of Applied Physics
Volume54
DOIs
Publication statusPublished - 1 Dec 1983

Fingerprint Dive into the research topics of 'A generalized approximation of the Fermi-Dirac integrals'. Together they form a unique fingerprint.

  • Cite this

    Aymerich-Humet, X., Serra-Mestres, F., & Millán, J. (1983). A generalized approximation of the Fermi-Dirac integrals. Journal of Applied Physics, 54, 2850-2851. https://doi.org/10.1063/1.332276